# SDR DALA2019022001074

- Difficulty date: February 19, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 83,035 hours, 63,711 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LANDING GEAR CHECK- FOUND LEFT MAIN FWD WHEEL WELL FRAME CRACKED. REMOVED FRAME AT SAME, REPLACED FRAME PER DRAWING 5930584.
